# SDR CA080821002

- Difficulty date: July 4, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 5,415 hours
- Engine: Ge CF348E5A1
- System (JASC): 3242 · Brake
- Part: Disk
- Part number: 900005832PR
- Condition: Deteriorated
- Location: Nr 4 Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 4 MAIN WHEEL BRAKE CARBON DISK BADLY DETERIORATED.
